MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 COBAS C 502 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 COBAS C 502 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05964067001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable tina-quant igg gen2 results for 4 patient samples on a cobas 8000 cobas c 502 module.The pathologist questioned the results as they did not meet the patients' clinical pictures.On (b)(6) 2026, sample 1 had an initial result of 496 mg/dl.The sample was repeated twice and the results were 1196 mg/dl and 1267 mg/dl.The result of 1196 mg/dl was deemed correct.On (b)(6) 2026, sample 2 had an initial result of 561 mg/dl.The sample was repeated twice and the results were 1245 mg/dl and 1280 mg/dl.The result of 1245 mg/dl was deemed correct.On (b)(6) 2026, sample 3 had an initial result of 1159 mg/dl.The sample was repeated twice and the results were 2256 mg/dl and 2039 mg/dl.The result of 2256 mg/dl was deemed correct.On (b)(6) 2026, sample 4 had an initial result of 199 mg/dl.The initial result was not reported outside of the laboratory.The sample was repeated twice and the results were 499 mg/dl and 505 mg/dl.The result of 499 mg/dl was deemed correct.
 
Additional Manufacturer Narrative
The reagent lot number is 88498201, with an expiration date of 30-jun-2027.The field service engineer (fse) replaced the sample and reagent probes, performed software adjustments, cleaned the solenoid valves, and performed precision and qc successfully.The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.

Brand Name
COBAS 8000 COBAS C 502 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24897323
Report Number1823260-2026-01453
Device Sequence Number8640507
Product Code JJE
UDI-Device Identifier04015630928354
UDI-Public04015630928354
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05964067001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale